# SDR A6WA2017061245049

- Difficulty date: June 9, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 37,740 hours, 35,397 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT ZERO DEGREES DURING CRUISE.  PERFORMED FLAP ZERO NORMAL LANDING.  PERFORMED FLAP RESET PROCEDURE IAW SUP 98-18G BOX 12.  FLAPS RESET.
